See Alike in...

Alike App

Browser

Mudpie

896d

I’ve been on my antidepressant since I was 14, it’s always worked fine but now it’s not even close to feeling like it’s working…is this normal? Do I need to change it? I’m on the highest dose…

Top reply
    • ajar

      896d

      It is normal for medications to stop working, but why it happens and what to do about it depends on the person

    • Anth

      896d

      It's normal, I had to change my meds through highschool because I needed something stronger

    • GiraffeChix

      896d

      Definitely talk to your doc and/or therapist. If they’re not helpful, get new ones.

    • ajar

      896d

      It is normal for medications to stop working, but why it happens and what to do about it depends on the person

    • pixiedreams

      896d

      this could be two different things… either your tolerance has gone up on the med because of the duration of time you’ve been on it, or you’ve been on it so long you’re not fully remembering the depth of your feelings when you were off of it!! either way you should talk to your therapist and or psychiatrist about this. they’ll be able to better guide you since they know more about you and your medical history! best of luck!! <3

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion